Hey, eight days ago I started taking 20mg of viibryd. It makes me so tired and depressed feeling that I started taking it at night in the hopes that this would help, but it has not. Has anyone else had this happen to them? And do these side effects go away? My family is worried about me because I cannot stop sleeping
Hello KLs2303. You can notify your doctor and explain. I would wait a bit longer, say another two days. If you are not feeling better, improvement by then let your doctor know. These drugs carry side efects but the feeling of depression is one that I take notice of, keep an eye on.. Regards pledge
After eight days you really should start to see some positive effects. I think a call to your doctor, or his nurse, would be in order just to get some clarification. It does normally take 6-8 weeks to really see a difference.
I would ask you if you are sleeping OK. Viibryd can cause some sleep disorders in the first couple of weeks. These include very VIVID dreams that do not allow you to get enough restful sleep. This can make you feel tired and mimic the signs of depression. If this is happening, make it part of the discussion with your doctor.
Side effects are always there but remember that the tablet is working in your system it will eventualy get used to you and you will not over sleep but try to wake up and take a walk around the house but make sure you are with someone
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Mar 2012 • 4 answers
Updated 5 Nov 2018 • 38 answers
Updated 8 May 2017 • 1 answer
Updated 20 Aug 2014 • 4 answers
Updated 5 Jan 2015 • 3 answers